# SDR ASAA2022092240025

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 54,147 hours, 16,071 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Popped
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS FAIL. WXR FAIL. GROUNDED - YES. WXR CB AND FMC CB RESETTED PER B737-800 AMM 20-60-01-860-801. OPS TEST GOOD WXR OPS GOOD.
